MAUDE Adverse Event Report: LUTONIX, INC LUTONIX 035AV DRUG COATED PTA DILATION CATHETER; DRUG COATED BALLOON PTA CATHETER

LUTONIX, INC LUTONIX 035AV DRUG COATED PTA DILATION CATHETER; DRUG COATED BALLOON PTA CATHETER
Model Number 9010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Restenosis (4576)
Date of Event 04/25/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H10: d4 (expiry date: 06/2023).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
 
Event or Problem Description
It was reported through the results of a clinical trial that two months and eight days post index procedure using a drug-coated balloon catheter in the cephalic vein, the subject developed a serious adverse event of recurrent stenosis on target lesion cephalic vein which required an additional arteriovenous access circuit reintervention.It was further reported that two months and sixteen days post index procedure, the target lesion in the right forearm had an eighty-two percent initial stenosis and ten percent final residual stenosis.It was also reported that five months and twenty-two days post index procedure, the subject developed a serious adverse event of two stenosis one in cephalic vein and other on subclavian vein which required an additional arteriovenous access circuit reintervention.Moreover, six months and fifteen days post index procedure, the target lesion in the cephalic vein had an eighty percent initial stenosis and twenty-five percent final residual stenosis.Furthermore, the target lesion in the cephalic vein was treated with standard percutaneous transluminous angioplasty procedure and other drug coated balloon catheter.The re-intervention was successful, no new access created, and the outcome was resolved.Reportedly, there have been no documented device deficiencies reported for this subject to date.The current status of the patient is unknown.
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.Based upon the available information, the definitive root cause is unknown.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
 
Event or Problem Description
It was reported through the results of a clinical trial that two months and eight days post an index procedure completion using a drug-coated balloon catheter in the cephalic vein, the subject developed a serious adverse event of anastomotic stenosis on the cephalic vein which required an additional arteriovenous access circuit reintervention.It was further reported that two months and sixteen days post an index procedure completion, the target lesion in the right forearm had an eighty-two percent initial stenosis and ten percent final residual stenosis.It was also reported that five months and twenty-two days post an index procedure completion, the subject developed a serious adverse event of two stenosis one in the cephalic vein and the other on the subclavian vein which required an additional arteriovenous access circuit reintervention.Moreover, six months and fifteen days post index procedure, the target lesion in the cephalic vein had an eighty percent initial stenosis and twenty-five percent final residual stenosis.Furthermore, ten months and eight days post an index procedure completion, the subject developed a serious adverse event of recurrent stenosis on the cephalic vein.Additionally, ten months and twenty-six days post an index procedure completion, the target lesion in the cephalic vein had a sixty-seven percent initial stenosis and twenty-seven percent final residual stenosis.However, the target lesion in the cephalic vein was treated with standard percutaneous transluminal balloon angioplasty procedure and other drug coated balloon catheter.The re-intervention was successful, no new access created, and the outcome was resolved.Reportedly, there have been no documented device deficiencies reported for this subject to date.The current status of the patient is unknown.
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.Based upon the available information, the definitive root cause is unknown.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported through the results of a clinical trial that two months and eight days post an index procedure completion using a drug-coated balloon catheter in the cephalic vein, the subject developed a serious adverse event of anastomotic stenosis on the cephalic vein due to decreased access blood flow which required an arteriovenous access circuit reintervention.Reportedly, standard percutaneous transluminal balloon angioplasty and drug coated balloon catheter procedures were performed to treat decreased access blood flow.The treatment re-intervention was successful, no new access created, and the outcome of the serious adverse event was resolved.It was further reported that five months and twenty-two days post an index procedure completion, the subject developed a serious adverse event of two stenosis one in the cephalic vein and the other on the subclavian vein due to decreased access blood flow which required an arteriovenous access circuit reintervention.Reportedly, standard percutaneous transluminal balloon angioplasty and drug coated balloon catheter procedures were performed to treat decreased access blood flow.The treatment re-intervention was successful, no new access created, and the outcome of the serious adverse event was resolved.Furthermore, ten months and eight days post an index procedure completion, the subject developed a serious adverse event of recurrent stenosis on the cephalic vein due to decreased access blood flow which required an arteriovenous access circuit reintervention.Reportedly, standard percutaneous transluminal balloon angioplasty and drug coated balloon catheter procedures were performed to treat decreased access blood flow.The treatment re-intervention was successful, no new access created, and the outcome of the serious was resolved.Reportedly, there have been no documented device deficiencies reported for this subject to date.The current status of the patient is unknown.
 
Event or Problem Description
It was reported through the results of a clinical trial that two months and eight days post an index procedure completion using a drug-coated balloon catheter in the cephalic vein, the subject had serious adverse event of anastomotic stenosis on the cephalic vein which required an arteriovenous access circuit reintervention.It was further reported that two months and sixteen days after index procedure, standard percutaneous transluminal angioplasty and drug coated balloon catheter was used to treat cephalic vein restenosis.Treatment re-intervention was successful, no new access created, and the outcome of the serious adverse event was resolved.It was also reported that five months and twenty-two days after index procedure, the subject had serious adverse event of two stenosis one in the cephalic vein and the other on the subclavian vein which required an arteriovenous access circuit reintervention.Furthermore, six months and fifteen days after index procedure, standard percutaneous transluminal angioplasty and drug coated balloon catheter was used to treat cephalic vein restenosis.Treatment re-intervention was successful, no new access created, and the outcome of the serious adverse event was resolved.Additionally, ten months and eight days after index procedure, the subject had serious adverse event of recurrent stenosis on the cephalic vein which required an arteriovenous access circuit reintervention.Evidently, ten months and twenty-six days after index procedure, standard percutaneous transluminal balloon angioplasty and drug coated balloon catheter was used to treat cephalic vein restenosis.Treatment re-intervention was successful, no new access created, and the outcome of the serious adverse event was resolved.Moreover, one year, four months, and fifteen days after index procedure, the subject had serious adverse event of stenosis of the cephalic vein and the cephalic arch which required an arteriovenous access circuit reintervention.Apparently, one year, four months, and twenty-one days after index procedure, standard percutaneous transluminal angioplasty was performed to treat cephalic vein restenosis.Treatment re-intervention was successful, no new access created, and the outcome of the serious adverse event was resolved.In addition, one year, five months, and twenty-seven days after index procedure, the subject had serious adverse event of recurrent stenosis on cephalic vein which required an arteriovenous access circuit re-intervention.Evidently, one year, six months, and eleven days after index procedure, standard percutaneous transluminal angioplasty was performed to treat cephalic vein restenosis.Treatment re-intervention was successful, no new access created, and the outcome of the serious adverse event was resolved.Additionally, one year, six months, and twenty-six days after index procedure, the subject had serious adverse event of recurrent stenosis on cephalic vein which required an arteriovenous access circuit reintervention.Evidently, one year, seven months, and eight days after index procedure, standard percutaneous transluminal angioplasty and drug-coated balloon catheter was used to treat cephalic vein restenosis.Treatment re-intervention was successful, no new access created, and the outcome of the serious adverse event was resolved.Reportedly, there have been no documented device deficiencies reported for this subject to date.The current status of the patient is unknown.
 
Additional Manufacturer Narrative

Brand Name
LUTONIX 035AV DRUG COATED PTA DILATION CATHETER
Common Device Name
DRUG COATED BALLOON PTA CATHETER
Manufacturer (Section D)
LUTONIX, INC
9409 science center dr
new hope MN 55428
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key17894225
Report Number3006513822-2023-00038
Device Sequence Number17011894
Product Code PRC
UDI-Device Identifier00801741135408
UDI-Public(01)00801741135408(11)200713(17)230611(10)GFET0856
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P170003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/11/2023
Device Model Number9010
Device Catalogue NumberLX3575680V
Device Lot NumberGFET0856
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/13/2023
Supplement Date Received by Manufacturer02/28/2024
05/14/2024
10/18/2024
Initial Report FDA Received Date10/09/2023
Supplement Report FDA Received Date03/02/2024
05/20/2024
11/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/13/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexMale
Patient Weight92 KG
Patient EthnicityNon Hispanic
Patient RaceWhite